... Citalopram, i have almost lost all sensitivity and ability to have an orgasm. im also on birth control. any suggestions for increasing libido or changing drugs?
Hi can i just check the names of the meds you are currently taking? Unfortunately lack of sex drive and other associated problems are known as a possible side effect of both Citalopram and many birth control tablets. There are alternative meds (tablets) that you can try and also alternative treatment types. It will help to know what you are taking at the moment...
Unfortunately, one side effect of antidepressants such as the citalopram is lack of ability to orgasm. The only antidepressant that I am aware of that may not have this effect on you is Wellbutrin. Some people can add Wellbutrin to their existing antidepressant and it overcomes this problem. Definitely worth discussing this problem with the prescribing doctor.
i am having the same problem..im only taking the citalopram..when i first started taking this it was happening to me..i went to the doctor and she said to take for a couple more weeks bc it was helping with my anxiety and panic attacks..this side affect went away but now it is back..i dont know what to do..im getting some depression from it..i dont want to stop taking it bc it is working but on the other hand im 33..i dont know what to either
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2014 • 6 answers
Citalopram - Very sensitive to antidepressants. Have been considering taking an ssri for pms and ocd
Posted 6 Mar 2014 • 1 answer
Posted 24 Dec 2014 • 3 answers
Posted 16 Mar 2016 • 2 answers
Posted 19 Jan 2017 • 1 answer